# SDR GTIA040710

- Difficulty date: August 8, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Broken
- Location: Cylinder
- Component: Cylinder
- Component part number: 3937029501
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTED.  GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  GAR SAFE LIGHT ILLUMINATED ON GEAR EXTENSION.  REMOVED AND REPLACED LEFT MLG RETRACT CYLINDER LOWER LINKS.  UPON INSPECTION FOUND LOWER LINK BROKEN.  OPS CHECK GOOD.  (M)
